MAUDE Adverse Event Report: CANDELA CORPORATION CANDELA GYAG-PRO U LASER

CANDELA CORPORATION CANDELA GYAG-PRO U LASER
Model Number 9914-00-9020
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 08/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The laser system was evaluated on 08/07/2017 and found to be operating in-specification.Use-error and excessive energy is suspected.
 
Event or Problem Description
On (b)(6) 2017 the (b)(6) laser and med spa in (b)(6) reported that patient who received 2nd laser hair removal treatment had responded with burns and blisters on treated area.

Brand Name
CANDELA GYAG-PRO U LASER
Common Device Name
GYAG-PRO U
Manufacturer (Section D)
CANDELA CORPORATION
530 boston post road
wayland MA 01778
MDR Report Key6797694
Report Number1218402-2017-00007
Device Sequence Number19025544
Product Code GEX
UDI-Device Identifier08174950200048
UDI-Public08174950200048
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K033172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9914-00-9020
Device Catalogue Number9914-00-9020
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2017
Initial Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;